# SDR ASAA2019091230681

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT SIDE ZEE CHANNEL CONTAINS SEVERAL SPOTS OF CORROSION FROM STATION 500B TO 500E. GROUNDED - YES. REMOVED DAMAGED ZEE CHANNEL SECTION FROM STATION 500B-500E + 10 AT FORWARD PIT RT SIDE AFTER IT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. ORIG MATERIAL .040, MATERIAL LOSS .006, MATERIAL REMAINING .034. ACCOMPLISHED ZEE CHANNEL REPAIR IAW SRM 53-00-53-2R-5 REPAIR 5.
